Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The second dual of the space of continuous functions. III


Author: Samuel Kaplan
Journal: Trans. Amer. Math. Soc. 101 (1961), 34-51
MSC: Primary 46.25
DOI: https://doi.org/10.1090/S0002-9947-1961-0131750-2
MathSciNet review: 0131750
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bauer, Über die Beziehungen einer abstrakten Theorie des Riemann-Integrals zur Theorie Radonscher Masse, Math. Z. vol. 65 (1956) pp. 448-482. MR 0083019 (18:645c)
  • [2] -, Sur l'équivalence des théories de l'intégration selon N. Bourbaki et selon M. H. Stone, Bull. Soc. Math. France vol. 85 (1957) pp. 51-75. MR 0092844 (19:1167h)
  • [3] G. Birkhoff and R. S. Pierce, Lattice-ordered rings, An. Acad. Brasil. Ci. vol. 28 (1956) pp. 41-69. MR 0080099 (18:191d)
  • [4] N. Bourbaki, Intégration, Paris, Hermann et Cie., 1952, Chapters I-IV.
  • [5] -, Intégration, Paris, Hermann et Cie., 1956, Chapter V.
  • [6] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. vol. 2 (1951) pp. 151-182. MR 0048787 (14:69e)
  • [7] S. Kakutani, Concrete representation of abstract (M)-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 0005778 (3:205g)
  • [8] S. Kaplan, On the second dual of the space of continuous functions, Trans. Amer. Math. Soc. vol. 86 (1957) pp. 70-90. MR 0090774 (19:868c)
  • [9] -, The second dual of the space of continuous functions. II, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 329-350. MR 0112030 (22:2888)
  • [10] J. E. Mack, The order dual of the space of Radon measures, Purdue Dissertation, 1959.
  • [11] H. Nakano, Modern spectral theory, Tokyo, Maruzen Co., 1950. MR 0038564 (12:419f)
  • [12] K. Yosida, On vector lattice with a unit, Proc. Japan Acad. vol. 17 (1941) pp. 121-124. MR 0005795 (3:210a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0131750-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society